# SDR SWAA2022072825435

- Difficulty date: July 3, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 60,155 hours, 35,804 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Bracket
- Condition: Elongated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 651GB I/B AFT BRACKET ELONGATED HOLE / [01] REMOVED AND REPLACE BRACKET PER SRM 51-40-02-0G-0 AT PANEL 651GB;[02] VERIFIED 1
